# SDR ASAA2012101393111

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 23,385 hours, 7,094 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET AND FAN BLADES -DETAILED INSPECTION FOUND 1 FAN STRUT DUCT PANEL THAT HAS TWO FASTENERS LOOSE WITH POSSIBLE DAMAGE TO PANEL.  R & R 1 FAN STRUT DUCT PANEL REF AMM 72-23-07.
